We derive a formula for the index of Fredholm chains on normed spaces.
@article{bwmeta1.element.bwnjournal-article-smv116i3p283bwm, author = {Robin Harte and Woo Lee}, title = {An index formula for chains}, journal = {Studia Mathematica}, volume = {113}, year = {1995}, pages = {283-294}, zbl = {0870.46049}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv116i3p283bwm} }
Harte, Robin; Lee, Woo. An index formula for chains. Studia Mathematica, Tome 113 (1995) pp. 283-294. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv116i3p283bwm/
[00000] [1] E. Albrecht and F.-H. Vasilescu, Semi-Fredholm Complexes, Oper. Theory Adv. Appl. 11, Birkhäuser, 1983.
[00001] [2] E. Albrecht and F.-H. Vasilescu, Stability of the index of a complex of Banach spaces, J. Funct. Anal. 66 (1986), 141-172. | Zbl 0592.47008
[00002] [3] C.-G. Ambrozie, Stability of the index of a Fredholm symmetrical pair, J. Operator Theory 25 (1991), 61-77. | Zbl 0783.47010
[00003] [4] S. R. Cardus, W. E. Pfaffenberger and B. Yood, Calkin Algebras and Algebras of Operators on Banach Spaces, Dekker, New York, 1974. | Zbl 0299.46062
[00004] [5] B. Booss and D. D. Bleecker, Topology and Analysis: The Atiyah-Singer Index Formula and Guage-Theoretic Physics, Springer, 1985. | Zbl 0551.58031
[00005] [6] R. E. Curto, Fredholm and invertible tuples of operators. The deformation problem, Trans. Amer. Math. Soc. 266 (1981), 129-159. | Zbl 0457.47017
[00006] [7] R. E. Harte, Invertibility, singularity and Joseph L. Taylor, Proc. Roy. Irish Acad. Sect. A 81 (1981), 399-406.
[00007] [8] R. E. Harte, Fredholm, Weyl and Browder theory, ibid. 85 (1985), 151-176.
[00008] [9] R. E. Harte, Invertibility and Singularity for Bounded Linear Operators, Dekker, New York, 1988. | Zbl 0636.47001
[00009] [10] R. E. Harte, Index continuity for chains, in: Aportaciones Matematicas en Memoria del Profesor Victor Manuel Onieva Aleixandre, Univ. de Cantabria, Santander, 1991, 199-208; MR 92f:47011.
[00010] [11] R. E. Harte, Taylor exactness and Kato's jump, Proc. Amer. Math. Soc. 119 (1993), 793-802.
[00011] [12] M. Putinar, Some invariants for semi-Fredholm systems of essentially commuting operators, J. Operator Theory 8 (1982), 65-90. | Zbl 0491.47008
[00012] [13] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6 (1970), 172-191. | Zbl 0233.47024
[00013] [14] F.-H. Vasilescu, A characterization of the joint spectrum in Hilbert space, Rev. Roumaine Math. Pures Appl. 22 (1977), 1001-1009.
[00014] [15] F.-H. Vasilescu, On pairs of commuting operators, Studia Math. 62 (1978), 203-207. | Zbl 0393.47002
[00015] [16] F.-H. Vasilescu, Stability of the index of a complex of Banach spaces, J. Operator Theory 2 (1979), 247-275. | Zbl 0435.47046